# SDR CA000830031

- Difficulty date: August 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 3,512 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 161172
- Condition: Overheated
- Location: Cargo Bay
- Part time: 827 hours
- Component: Batteries, Saft, 16061
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, PILOT NOTICED BATTERY OVERHEAT LITE GAUGE WAS IN REDAREA. PILOT THEN LANDED IMMEDIATELY AND SHUTDOWN ENGINE. PILOT THEN OPENED REAR BAGGAGE DOOR AND REMOVED BATTERY FROM ROTORCRAFT. BATTERY WAS HOT TO TOUCH AND ACID WAS BUBBLING AND OOZINGFROM TOP AREA OF BATTERY.
